Top
10
Doctor insights on: Treatment For Anorgasmia

Share
2

2
What is anorgasmia? and is there a cure

What is anorgasmia? and is there a cure

Inability to orgasm: Anorgasmia is the inability to achieve orgasm, even with adequate stimulation. It is only a disorder if it causes personal distress. There r many potential causes, and it is very treatable. Many women and some men cannot achieve orgasm by penile/vaginal sex, but can via oral or manual stimulation, which is normal. If you or your partner have anorgasmia, see a licensed sex therapist who can help ...Read more

3

3
How can I cure anorgasmia caused by antidepressants?

How can I cure anorgasmia caused by antidepressants?

Multiple strategies: The only cure is stopping the offending medication. Sometimes, an alternate antidepressant can be just as effective w/o causing this side-effect. Before taking this step however, various strategies such as medications that can help alleviate this side-effect, or med holidays can be tried in consultation with your prescribing physician. Hope this helps. Good luck. ...Read more

4

4
Cutting my 10mg Lexapro (escitalopram) in half to see if anorgasmia disappears. Haven't felt much benefit from 10mg after 16 days, so is 5mg a legit dose?

Cutting my 10mg Lexapro (escitalopram) in half to see if anorgasmia disappears. Haven't felt much benefit from 10mg after 16 days, so is 5mg a legit dose?

You sound smart: And yes, using a taper by half for a week, then another half if needed sounds safe - but it is still best to pass it by the Dr who Rx'd. They learn by getting this sort of feedback and can protect you from a bad reaction only if they know what's happening. Best wishes! Consider CBT therapy to learn skills for living. ...Read more

5

5
Can you fix anorgasmia?

Can you fix anorgasmia?

Sure: An inability to have an orgasm is very common. Try masterbation. If you can not have an orgasm you may need to see a sex therapist. ...Read more

6

6
I'm starting to think i may have anorgasmia. What should I do?

I'm starting to think i may have anorgasmia. What should I do?

Health, Relationship: This could be coming about due to health issues, medication you may be taking, anxiety, depression or relationship issues. Certainly visit with your doc first and rule out hormones, med condition and medications. If none of those, consider a sex therapist to examine your feelings about sex and your relationship to see if something else is going on that you and your partner can work on together. ...Read more

See 2 more doctor answers
7

7
Anorgasmia from ssri temporary?

Anorgasmia from ssri temporary?

Anorgasmia.....: Caused by ssri may be resolved by lowering dose but unfortunately it tends to continue for as long as you are taking the ssri.There are non ssri meds that are less likely to cause this problem. Please ask your md about this. ...Read more

8

8
What are ways to overcome anorgasmia?

What are ways to overcome anorgasmia?

Health, Relationship: This could be coming about due to health issues, medication you may be taking, anxiety, depression or relationship issues. Certainly visit with your doc first and rule out hormones, med condition and medications. If none of those, consider a sex therapist to examine your feelings about sex and your relationship to see if something else is going on that you and your partner can work on together. ...Read more

See 2 more doctor answers
9

9
List of all medications that can help with nardil (phenelzine) anorgasmia ?

List of all medications that can help with nardil (phenelzine) anorgasmia
?

Very short list: Being an MAO inhibitor, Nardil can cause many interactions with medicines that would be safe to try otherwise. Wellbutrin (bupropion) is commonly used to overcome ssri-induced anorgasmia, but isn't safe to use with nardil. Might you & your doctor consider reducing your Nardil dose to see if this helps, but doesn't cause your other symptoms to return? I hope my colleagues will have additional ideas . . ...Read more

See 1 more doctor answer
10

10
My bf has anorgasmia possibly induced by his SSRI meds and was given Cialis. Could this help with the anorgasmia?

My bf has anorgasmia possibly induced by his SSRI meds and was given Cialis. Could this help with the anorgasmia?

May not be...: Anorgasmia is well known to be one of SSRI side effects, and Cialis is only to enhance penile rigidity for longer penetration, but still will have limited effect to improve ejaculation. Despite readily availability of drugs for almost any mental or physical complaints, they all come with their unique side effects one way or the other. In reality, always take healthy lifestyle as foundation of care ...Read more